| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the ok button on the keypad was under responsive.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue can result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 26-jun-2019 with the following findings: during investigation, the keypad button cover was found to be peeling.No other damage was observed to the keypad.During testing, all of the keypad buttons were intermittently unresponsive to button presses.The keypad was removed and contamination was found under the all button contacts.Unrelated to the complaint, investigation revealed multiple cracks in the battery compartment and a dim, discolored display.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.